Anonim
Anonim ditanyakan dalam HealthMental Health · 1 dekade yang lalu

Zoloft problems??? Help!?

Has anyone taken zoloft and had BAD experiences on it? I have been on it for 7 1/2 months. I have weight gain, vision problems, trouble concentrating, memory loss, confusion, problems with motor skills, crazy/horrible vivid dreams, and my anxiety/OCD/post-partum depression hasn't changed much! Well I take that back, things have gotten better but I believe I am able to control my thoughts better than I used to. I am taking 150mg, doc wanted me to go up to 200 (a while back) and I said NO way! please tell me your experiences!

7 Jawaban

Relevansi
  • 1 dekade yang lalu
    Jawaban Terbaik

    I was on Zoloft for about 9.5 months. I had some problems when I started it, but most of them went away eventually. I was on 100mg after the first couple months and things were fine for a really long time. Then I missed about 4 days and it was like my body reset itself. I began to experience the pain of those first few months all over again, but worse. Everything, from the horribly vivid dreams (so much so that sometimes I was confused about what was actual reality) to mild memory loss, weight gain to horrible headaches and sleepiness, disordered eating to suicidal ideations. It was ridiculous and I couldn't stand it anymore, so I talked to my doctor and opted to get off of it slowly.

    Your medicine shouldn't make you feel worse ON it than you do OFF it. Talk to your doctor and try a different SSRI. Zoloft is clearly not for you. For a time it really helped me out but there's no way I would ever recommend it to anyone else after the trouble I ended up having. I've had a couple of friends have success with it, but I also have a friend who was on it and ended up attempting suicide because it just didn't mix with her brain properly. It ended up that she had been misdiagnosed.

    You're at 150. You've gone for 7 months. You've clearly tried. Now is the time to ween off of it (do it slowly so you don't get bad withdrawal issues like weakness, headaches, dizziness, etc) and make sure you make a plan with your doctor. Tell him/her you NEED to try something new because Zoloft is not working for you. I've been too scared to start another medication because of my experience with Zoloft even though I know I need to; don't make my mistake. Talk to your doctor about the side effects you don't like and can't live with and see if you can't find something that actually helps your depression/anxiety/OCD. I'm pulling for you.

    • Masuk untuk membalas jawaban
  • Anonim
    1 dekade yang lalu

    Took Zoloft a couple years ago to help me with panic attacks. They were coming fast and furious -- about every other day, up from once a month in only a couple years.

    I didn't mind the change in dreaming patterns, but I did experience weight gain. More importantly, I had trouble containing my temper, and would totally blow at the slightest provocation. Almost lost my job because of it. Couldn't figure out what the problem was, until I began to take increasingly smaller doses, and finally weaned myself off of it.

    I figured I'd rather deal with the panic attacks. Nasty experiences with Zoloft.

    Good luck.

    • Masuk untuk membalas jawaban
  • Renee
    Lv 4
    1 dekade yang lalu

    I have been on Zoloft for 4 years now...

    Ive had messed up dreams big time..but I would say it is helping with other things..(depression and my OCD).

    I am on 200 mgs...but what has been happening is my blood tests are showing that 80 percent is being absorbed...so it is not fully absorbing anymore... I might have to get switched...but to be honest..I have no major side effects..and Ive been on it for quite some time.

    your body gets used to the drug after awhile.

    But I will agree about the dreams...

    Go and talk to your Dr. about your problems..maybe they can switch you to something else...

    Good luck.

    • Masuk untuk membalas jawaban
  • 1 dekade yang lalu

    I dont like Zoloft.

    Are you seeing a M.D Family doctor or a Psych? A psych would be better treating this.

    I think you might need a med change.

    I dont think anti-depressants should be precribed long term.

    • Masuk untuk membalas jawaban
  • Bagaimana menurut Anda jawaban tersebut? Anda dapat masuk untuk memberikan suara pada jawaban.
  • 1 dekade yang lalu

    I only took it a few weeks and I was just sort of blank and didn't want to do anything. Changed over to Cymbalta and have done very well with it.

    • Masuk untuk membalas jawaban
  • Cydney
    Lv 5
    1 dekade yang lalu

    It made me horrible. I tried to kill myself twice while on it. My psychiatrist was a f***ing idiot and kept telling me to take it. Needless to say, I stopped seeing her.

    • Masuk untuk membalas jawaban
  • 1 dekade yang lalu

    Hello, yeah i have been on many many medications for depression to many to name here in fact.....& still havent found one right for me yet.

    • Masuk untuk membalas jawaban
Masih ada pertanyaan? Dapatkan jawaban Anda dengan bertanya sekarang.